# SDR SWIA202055006

- Difficulty date: October 23, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 601R3895715
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD IS CORRODED BEYOND LIMITS ON THE UPPER FLANGE AT FASTENER HOLES, CORROSION EXCEEDS 50% MATERIAL THICKNESS IN SEVERAL SPOTS, REQUIRES REPLACEMENT.  C-CHECK RO 12/30/2020.  LOCATED AND DRILLED NEW SERVICE DOOR THRESHOLLD PLATE 601R38957-15, IAW CRJ 200 SRM CRJ DWG AND INSTALLED DOME NUTPLATES, IAW CRJ 200 SRM.
